MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S; VENTILATOR, HIGH FREQUENCY
Model Number 850S
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.On follow-up, it was confirmed that the incident was due to the circuits as the customer sent the oscillator to medical physics and they confirmed there is nothing wrong with the equipment.The patient was back on conventional and doing is better.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that a patient with aml (acute myeloid leukemia) neutropenic sepsis and pulmonary edema and needing 100% oxygen but managing to clear co2 (carbon dioxide) was put on the 3100a.However, when on the oscillator, ph decreased from 7.4 to 6.8, and c02 increased from 6 to 21.End user performed hand ventilation and returned the patient back on the 3100a with max map (mean airway pressure) and amplitude with no improvement.Filter helped slightly.The patient was then transferred to hfov b which managed well for 24 hours until the blue filter became really wet and could not maintain map.As desaturation began, the patient was transferred to another oscillator.

Brand Name
BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14691335
Report Number8030673-2022-00250
Device Sequence Number6777907
Product Code LSZ
UDI-Device Identifier50190752155143
UDI-Public(01)50190752155143(10)0004161234(11)20200904
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number850S
Device Catalogue Number11518-850S
Device Lot Number0004161234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient SexMale
Patient Weight24 KG